Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 353, n° 12
pages 1153-1158 (décembre 2015)
Doi : 10.1016/j.crma.2015.09.022
Received : 10 June 2015 ;  accepted : 23 September 2015
Conditionally Gaussian stochastic integrals
Intégrales stochastiques conditionnellement gaussiennes
 

Nicolas Privault , Qihao She
 Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, 21 Nanyang Link, Singapore 637371, Singapore 

Abstract

We derive conditional Gaussian type identities of the form
E[exp⁡(i∫0TutdBt)|∫0T|ut|2dt]=exp⁡(−12∫0T|ut|2dt), for Brownian stochastic integrals, under conditions on the process   specified using the Malliavin calculus. This applies in particular to the quadratic Brownian integral   under the matrix condition  , using a characterization of Yor [[6]].

The full text of this article is available in PDF format.
Résumé

Nous obtenons des identités gaussiennes conditionnelles de la forme
E[exp⁡(i∫0TutdBt)|∫0T|ut|2dt]=exp⁡(−12∫0T|ut|2dt), pour les intégrales stochastiques browniennes, sous des conditions sur le processus   exprimées à l'aide du calcul de Malliavin. Ces résultats s'appliquent en particulier à l'intégrale brownienne quadratique   sous la condition matricielle  , en utilisant une caractérisation de Yor [[6]].

The full text of this article is available in PDF format.

Keywords : Quadratic Brownian functionals, Multidimensional Brownian motion, Moment identities, Characteristic functions




© 2015  Académie des sciences@@#104156@@